×

zbMATH — the first resource for mathematics

A class of means for solutions of the heat-conduction equation. (English. Russian original) Zbl 0567.35038
Math. Notes 35, 105-115 (1984); translation from Mat. Zametki 35, No. 2, 201-220 (1984).
The author proves three new results concerning the mean value property of solutions of a parabolic equation.
Reviewer: I.Vrabie
MSC:
35K05 Heat equation
35K65 Degenerate parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
Keywords:
mean value
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. P. Kuptsov, ?Mean value theorem and maximum principle for Kolmogorov’s equation,? Mat. Zametki,15, No. 3, 479-489 (1974).
[2] L. P. Kuptsov, ?Mean value property and maximum principle for second-order parabolic equations,? Dokl. Akad. Nauk SSSR,242, No. 3, 529-532 (1978). · Zbl 0436.35040
[3] L. P. Kuptsov, ?On parabolic means,? Dokl. Akad. Nauk SSSR,252, No. 2, 296-301 (1980). · Zbl 0484.35051
[4] L. P. Kuptsov, ?On mean value property for the heat-conduction equation,? Mat. Zametki,29, No. 2, 211-223 (1981). · Zbl 0465.35042
[5] L. P. Kuptsov, ?On expansion of some parabolic means,? Mat. Zametki,32, No. 4, 499-510 (1982).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.